This is a preview and has not been published.

Injective Eccentric Domination in Graphs

Authors

  • Riyaz Ur Rehman A P.G & Research Department of Mathematics, Jamal Mohamed College (Affiliated to Bharathidasan University), Tiruchirappalli - 620020, Tamil Nadu, India. https://orcid.org/0009-0007-6473-6294
  • A Mohamed Ismayil P.G & Research Department of Mathematics, Jamal Mohamed College (Affiliated to Bharathidasan University), Tiruchirappalli - 620020, Tamil Nadu, India. https://orcid.org/0000-0002-2960-0398

DOI:

https://doi.org/10.21123/bsj.2024.9659

Keywords:

Common neighborhood, Domination, Eccentricity, Injective eccentric domination, Injective eccentric domination number

Abstract

The concept of domination has inspired researchers which has contributed to a vast literature on domination. A subset  of  is said to be a dominating set, if every vertex not in  is adjacent to at least one vertex in . The eccentricity  of  is the distance to a vertex farthest from . Thus . For a vertex  each vertex at a distance  from  is an eccentric vertex. The eccentric set of a vertex  is defined as . Let , then  is known as an eccentric point set of  if for every ,  has at least one vertex  such that . A dominating set  is called an eccentric dominating set if it is also an eccentric point set. In this article the concept of injective eccentric domination is introduced for simple, connected and undirected graphs. An eccentric dominating set  is called an injective eccentric dominating set if for every vertex  there exists a vertex  such that  where  is the set of vertices different from  and , that are adjacent to both  and . Theorems to determine the exact injective eccentric domination number for the basic class of graphs are stated and proved. Nordhaus-Gaddum results are proposed. The injective eccentric dominating set, injective eccentric domination number , upper injective eccentric dominating set and upper injective eccentric domination number  for different standard graphs are tabulated.

Downloads

Download data is not yet available.

References

Cockayne EJ, Hedetniemi S. Towards a Theory of Domination in Graphs. Networks. 1977; 7(3): 247-261. https://doi.org/10.1002/net.3230070305

Haynes TW, Hedetniemi S, Slater P. Fundamentals of Domination in Graphs. 1st edition. USA: CRC press; 1998. 464 p. https://doi.org/10.1201/9781482246582.

Haynes TW, Hedetniemi ST, Henning MA, editors. Topics in Domination in Graphs. 1st edition. Developments in Mathematics Volume 64. Switzerland: Springer Nature; 2020. 545 p. https://doi.org/10.1007/978-3-030-51117-3

Haynes TW, Hedetniemi ST, Henning MA. Domination in Graphs: Core Concepts. 1st edition. Springer Monographs in Mathematics. Switzerland: Springer Nature: Springer; 2023. 664 p. https://doi.org/10.1007/978-3-031-09496-5

Janakiraman TN, Bhanumathi M, Muthammai S. Eccentric Domination in Graphs. Int J Eng Sci, Advanced Computing and Bio-Technology. 2010; 1(2): 55-70.

Alwardi A, Rangarajan R, Alqesmah A. On the Injective Domination of Graphs. Palestine J Math. 2018; 7(1): 202-210. https://pjm.ppu.edu/sites/default/files/papers/PJM_October_2017_23.pdf

Anjaline W, MARY AA. Minimum Neighbourhood Domination of Split Graph of Graphs. Baghdad Sci J. 2023; 20(1): 273-276. https://dx.doi.org/10.21123/bsj.2023.8404

Praveenkumar L, Mahadevan G, Sivagnanam C. An Investigation of Corona Domination Number for Some Special Graphs and Jahangir Graph. Baghdad Sci J. 2023; 20(1(SI)): 294-299. https://dx.doi.org/10.21123/bsj.2023.8416

Haynes TW, Hedetniemi ST, Henning MA. Structures of domination in graphs. Springer. 1st ed . 2021; 66.. https://doi.org/10.1007/978-3-030-58892-2

Mohamed Ismayil A, Riyaz Ur Rehman A. Equal Eccentric Domination in Graphs. Malaya J Math. 2020; 8(1): 159-162. https://doi.org/10.26637/MJM0801/0026

Mohamed Ismayil A, Riyaz Ur Rehman A. Accurate Eccentric Domination in Graphs. Our Herit J. 2020; 68(4)1: 209-216.

Harary F. Graph Theory (on Demand Printing of 02787). 1st edition. USA: CRC Press; 1969. 288 p. https://doi.org/10.1201/9780429493768

Vaidya SK, Vyas DM. Eccentric domination number of some path related graphs. Malaya J Mat. 2020; 8(4): 1728-1734. https://doi.org/10.26637/MJM0804/0068

Gamorez Anabel, Canoy Jr Sergio. Monophonic eccentric domination numbers of graphs. Eur J Pure Appl Math. 2022; 15(2): 635-645. https://doi.org/10.29020/nybg.ejpam.v15i2.4354

Titus P, Ajitha Fancy J, Joshi Gyanendra Prasad, Amutha S. The connected monophonic eccentric domination number of a graph. J Intell Fuzzy Syst. 2022; 43(5): 6451-6460. https://doi.org/10.3233/JIFS-220463

Vaidya SK, Vyas DM. Eccentric domination number of some cycle related graphs. J Math Comput Sci. 2021; 11(6): 7728-7753. https://doi.org/10.28919/jmcs/6575

Gomez Renzo, Gutierrez Juan. Path eccentricity of graphs. Discret Appl Math. 2023; 337: 1-13. https://doi.org/10.1016/j.dom.2023.04.012

A Mohamed Ismayil, Tejaskumar R. Eccentric domination polynomial of graphs. Adv Math Sci J. 2020: 9(4): 1729-1739. https://doi.org/10.37418/amsj.9.4.29

Downloads

Issue

Section

article